# SDR USAASB97271

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE FLOOR TRACK EMERGENCY LIGHTING INOPERABLE AT ROWS 9 AND 18.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET (PN 08169-1) AT ROW 9 AND RELAMPED THE LIGHT (PN 013071BPEGPL) AT ROW 18.  OPS CHECK GOOD.  (X)
